Michigan, 2007

Damaging Winds and Rip Current in Michigan, July 19, 2007

July 19, 2007 · NWS GRR · 4 events in 3 counties and zones

Severe thunderstorms produced several damaging wind gusts across portions of Clinton and Ingham counties.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$45,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRR wrote it up.

Severe thunderstorms produced several damaging wind gusts across portions of Clinton and Ingham counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Jul 19, 10:58 AM EST, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 19, 10:58 AM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1158 AM EDT THU JUL 19 2007

LATEST UPDATE...SYNOPSIS...SHORT TERM AND MARINE...

.SYNOPSIS... (1158 AM EDT THU JUL 19 2007)
A COLD FRONT WILL MOVE THROUGH AND BRING IN COOLER AND DRIER AIR
THIS AFTERNOON AND OVERNIGHT TONIGHT. A FEW SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AFTERNOON BEFORE THE
DRIER AIR MOVES IN. HIGH PRESSURE OVER SOUTH CENTRAL CANADA THIS
AFTERNOON WILL SLOWLY BUILD DOWN OVER THE AREA ON FRIDAY. THIS AREA
OF HIGH PRESSURE IS THEN EXPECTED TO REMAIN IN CONTROL OF THE
WEATHER OVER SOUTHWEST LOWER MICHIGAN THROUGH THE WEEKEND.

&&

.SHORT TERM... (1158 AM EDT THU JUL 19 2007)
MADE TWEAKS TO MAX TEMPS BASED ON CURRENT OBS. ALSO ADDED ISOLATED
POPS ACROSS THE EAST AND SOUTH CWA BASED ON CURRENT RADAR AND
SHORTWAVE TROUGH AXIS ROTATING THROUGH BEFORE DRIER AIR ARRIVES BY
00Z.

&&

.LONG TERM... (412 AM EDT THU JUL 19 2007)
THE GFS AND THE GFS ENSEMBLES FOR AT LEAST 2 DAYS NOW HAVE BEEN
SUGGESTING THE SAME BASIC PATTERN. THAT IS THE ANONYMOUSLY DEEP
MID LEVEL TROF WITH HTS NEAR 2 STANDARD DEVIATIONS BELOW NORMAL
OVER THE APPALACHIAN ON SATURDAY WILL LIFT NE TO OFF THE  NEW ENG
COAST BY MONDAY. THAT WILL ALLOW THE UPPER LEVEL RIDGE THAT HAS BEEN
OVER THE WESTERN CONUS FOR NEARLY A MONTH TO FINALLY MOVE EAST INTO
THE PLAINS AND GREAT LAKES BY MID WEEK.  THE ECMWF CONTINUES TO BE
TROUBLESOME WITH THE RETROGRESSION OF A CLOSED LOW FROM NEW ENG KT
BY WED AT 00Z. THE GOOD NEWS HERE IS THAT IS MUCH WEAKER THAN THE
ECMWF HAS BEEN SUGGESTING ON PREVIOUS RUNS. I WILL CONTINUE TO
REJECT THIS RETROGRESSION AS BEING A SPURIOUS SOLUTION AS THE GFS
HAS BEEN HUGELY MORE CONSISTENT OVER THE PAST 3 DAYS WITH THIS
FEATURE.

ONE OTHER ASPECT TO THIS FORECAST WE MAY WANT TO CONSIDER...THE
CLIMATE ASPECTS OF A HEAT WAVE IN LATE JULY.  LOOKING AT THE 113
YEARS OF GRR DAILY TEMPERATURE DATA... THE LAST 2 WEEKS OF JULY HAVE
BY FAR THE GREATEST FREQUENCY OF DAYS WITH HIGHS AT OR ABOVE 90F.
THUS IF THERE WERE TO BE A HEAT WAVE... IT WOULD HAVE THE GREATEST
CHANCE OF OCCURRENCE DURING THIS TIME PERIOD. THERE IS A SIGNIFICANT
FALL OFF IN THE RATE OF HIGHS AT OR ABOVE 90F AT GRAND RAPIDS BY THE
FIRST WEEK OF AUGUST.

PUTTING THIS TOGETHER... THE OVERALL FORECAST IS FOR BELOW NORMAL
TEMPERATURES AT THE START OF THE MEDIUM RANGE PERIOD TO BECOME
HOT ENOUGH FOR AN EXTEND HEAT WAVE. THAT HEAT WAVE WOULD START
IN THE TUESDAY TIME FRAME. MODEL GUIDANCE SUGGEST THIS HEAT WAVE...
HIGHS OF 90F OR HIGHER ON THREE CONSECUTIVE DAYS OR MORE... COULD
LAST INTO THAT FOLLOWING WEEKEND. BESIDE THE OUTSIDE RISK OF
CONVECTION WITH THE WARM FRONT ON TUESDAY... IT WILL BE DRY FOR JUST
ABOUT ALL OF THIS TIME TOO. THAT COULD LEAD TO A STAGE 2 DROUGHT
SOME OR OUR SOUTHERN COUNTIES. THIS WILL HAVE TO BE WATCHED CLOSELY.

&&

.AVIATION...(732 AM EDT THU JUL 19 2007)
IFR AND MVFR VIS AND CIGS PREVAIL OVER MOST OF THE CWA AT 11Z.
THE PRIMARY COLD FRONT IS ACROSS CENTRAL LOWER MICHIGAN WAITING FOR
THE NORTHERN STREAM SHORTWAVE...DIGGING SOUTH FROM CANADA TO CATCH
UP TO IT. ONCE THAT HAPPENS LATER THIS MORNING THE FRONT WILL
ACCELERATE SOUTH AND SKIES WILL FOR THE MOST PART CLEAR. BY THEN ALL
OF THE CONVERGENCE WILL BE SOUTH OF THE GRR CWA. THUS WHILE IT IS
POSSIBLE FOR CONVECTION AHEAD OF THE COLD FRONT... BY THE TIME IT
WARMS ENOUGH FOR THAT... THE FRONT WILL BE SOUTH OF THE CWA. THE
NORTHERN STREAM COLD CORE DOES NOT BRING THE COLD CORE FAR ENOUGH
SOUTH FAST ENOUGH OS THE VERTICAL TOTALS TO NOT GET ABOVE 25C OVER
ANY PART OF THE CWA THIS AFTERNOON. THUS I DO NOT EXPECT
THUNDERSTORMS FROM THE COLD CORE...THAT WILL STAY NORTH OF THE CWA.

THE NAM BRINGS ENOUGH MOISTURE AND COLD AIR SOUTH SO THAT A LOW
CLOUD DECK WOULD LIKELY MOVE SOUTH INTO THE CWA AFTER 10 PM.
HOWEVER...THE NAM SEEMS OVERLY AMBITIOUS WITH THE LOW LEVEL COOLING
TONIGHT. THUS WE DO NOT EXPECT THE LOW CLOUDS TO REACH THE TAF SITES
OVERNIGHT.  I KEPT THE TAFS CLEAR TONIGHT.

&&

.MARINE... (1158 AM EDT THU JUL 19 2007)
WINDS WILL INCREASE FROM THE NORTH/NORTHWEST AS MUCH COLDER AIR
COMES IN. THE INCREASE IN WIND...THE COLDER AIR COMING IN OVER THE
WARMER WATERS...AND THE LONG FETCH WILL HELP TO GENERATE SOME BIGGER
WAVES. RIP CURRENTS WILL BECOME A CONCERN LATER TODAY AND LAST
THROUGH A GOOD PORTION OF THE DAY ON FRI...ESPECIALLY ON THE NORTH
SIDE OF PIERS.

&&

.HYDROLOGY... (412 AM EDT THU JUL 19 2007)
ALL HEAVIER RAIN HAS MOVED WELL SOUTH OF THE AREA. WITH ONLY A FEW
ISOLATED TO SCATTERED SHOWERS AND STORMS POSSIBLE THROUGH THIS
MORNING...WIDESPREAD RAINFALL IS NOT EXPECTED. AFTER THIS
MORNING...AN EXTENDED DRY PERIOD IS EXPECTED THROUGH MOST OF NEXT
WEEK. NO HYDRO ISSUES ARE EXPECTED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY IN EFFECT FROM 18Z TODAY THROUGH 22Z FRI.

&&

SHORT TERM: OSTUNO
LONG TERM: WDM
AVIATION: WDM
MARINE: OSTUNO
HYDROLOGY: NJJ
Hazardous weather outlook, Jul 19, 12:05 PM EST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
105 PM EDT THU JUL 19 2007

MIZ037>040-043>046-050>052-056>059-064>067-071>074-200945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
105 PM EDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON. CLOUD TO GROUND
LIGHTNING AND LOCALLY HEAVY RAIN THAT COULD CAUSE PONDING OF WATER
ON ROADS ARE THE GREATEST THREATS FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ844>849-200945-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
105 PM EDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WILL BRING THE
THREAT OF CLOUD TO WATER LIGHTING AND LOCALLY HIGH WINDS AND WAVES.

NORTH WINDS OF 15 TO 25 MPH WILL DEVELOP THIS AFTERNOON AND
CONTINUE THROUGH THE NIGHT. THAT WILL INCREASE WAVES TO AS HIGH AS
5 FEET THURSDAY AFTERNOON AND EVENING. WAVES OF THAT HEIGHT INCREASE
THE RISK OF RIP CURRENTS AND ARE DANGEROUS TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NORTH WINDS WILL CONTINUE AT 10 TO 20 KNOTS THROUGH THE DAY BEFORE
DIMINISHING LATE IN THE EVENING. WAVES OF 3 TO 5 FEET DURING THE
DAY WILL BE DANGEROUS SMALL CRAFT AND INCREASE THE RISK OF RIP
CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WDM OSTUNO

In the hours before

Local storm report, Jul 19, 11:03 AM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1203 PM EDT THU JUL 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             WEIDMAN                 43.69N 84.97W
07/18/2007  E0.50 INCH       ISABELLA           MI   LAW ENFORCEMENT

0440 PM     TSTM WND DMG     4 ESE TITUS             43.64N 85.03W
07/18/2007                   ISABELLA           MI   BROADCAST MEDIA

            NUMEROUS TREES DOWN. A 100 YEAR OAK TREE BLOWN DOWN. TWO
            TREES BLOWN DOWN ON HOUSES.

0444 PM     TSTM WND DMG     3 SW WEIDMAN            43.66N 85.02W
07/18/2007                   ISABELLA           MI   BROADCAST MEDIA

            MULTIPLE TREES DOWN AT THE PINES GOLF COURSE IN LAKE
            ISABELLA.

0445 PM     TSTM WND DMG     5 W MOUNT PLEASANT      43.61N 84.85W
07/18/2007                   ISABELLA           MI   TRAINED SPOTTER

            HALF-FOOT DIAMETER TREE DOWN.

0445 PM     HAIL             5 W MOUNT PLEASANT      43.61N 84.85W
07/18/2007  E0.50 INCH       ISABELLA           MI   TRAINED SPOTTER

            HALF INCH HAIL REPORTED.

0445 PM     TSTM WND DMG     4 SW WEIDMAN            43.65N 85.02W
07/18/2007                   ISABELLA           MI   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND A ROOF BLOWN OFF A HOUSE.

0445 PM     TSTM WND DMG     4 SSW WEIDMAN           43.64N 85.02W
07/18/2007                   ISABELLA           MI   EMERGENCY MNGR

            BOATS BLOWN FROM WATER TO LAND. MODERATE TO SEVERE
            STRUCTURAL DAMAGE TO BULDINGS. MULTIPLE TREES DOWN.

0525 PM     HAIL             2 NNW ALMA              43.41N 84.68W
07/18/2007  M0.88 INCH       GRATIOT            MI   LAW ENFORCEMENT

0527 PM     HAIL             ALMA                    43.38N 84.65W
07/18/2007  M1.75 INCH       GRATIOT            MI   EMERGENCY MNGR

0530 PM     TSTM WND DMG     ALMA                    43.38N 84.65W
07/18/2007                   GRATIOT            MI   TRAINED SPOTTER

            NUMEROUS TREE BRANCHES DOWN AND 6 INCH TREES DOWN.

0530 PM     HAIL             ALMA                    43.38N 84.65W
07/18/2007  M0.25 INCH       GRATIOT            MI   TRAINED SPOTTER

            DIME SIZED HAIL AT ALMA HIGH SCHOOL

0530 PM     TSTM WND DMG     1 E ALMA                43.38N 84.63W
07/18/2007                   GRATIOT            MI   TRAINED SPOTTER

            1/4 BUILDING BLOWN DOWN. CONCRETE WALLS BLOWN DOWN AT THE
            OLD REFINERY ON SUPERIOR STREET

0530 PM     TSTM WND DMG     2 WSW ALMA              43.37N 84.69W
07/18/2007                   GRATIOT            MI   LAW ENFORCEMENT

            LARGE TREE DOWN ON LOOSE ROAD

0530 PM     TSTM WND DMG     1 N ALMA                43.38N 84.67W
07/18/2007                   GRATIOT            MI   LAW ENFORCEMENT

            NUMEROUS POWER LINES AND TREES DOWN AROUND SUPERIOR
            STREET AND M-46. POWER POLES BROKEN AND A MOBILE HOME
            SEPARATED.

0530 PM     TSTM WND DMG     1 NNE ALMA              43.39N 84.65W
07/18/2007                   GRATIOT            MI   TRAINED SPOTTER

            BETWEEN IOWA AND SUPERIOR STREET 50FT TALL PINE TREE
            UPROOTED.

0530 PM     TSTM WND DMG     1 NNE ALMA              43.39N 84.65W
07/18/2007                   GRATIOT            MI   TRAINED SPOTTER

            BETWEEN END STREET AND SUPERIOR STREET ROTTED 2FT
            DIAMETER TREE DOWN

&&

JCERU
Special weather statement, Jul 19, 12:28 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
128 PM EDT THU JUL 19 2007

MIZ051-052-057>059-065-066-191830-
BARRY-CLINTON-EATON-GRATIOT-IONIA-KENT-MONTCALM-
128 PM EDT THU JUL 19 2007

...SPECIAL WEATHER STATEMENT...

AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ITHACA TO
ROCKFORD...MOVING SOUTHEAST AT 30 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...CARSON CITY...BELDING...EAST
GRAND RAPIDS...KENTWOOD...SARANAC AND LOWELL.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4342 8459 4317 8582 4258 8536 4278 8436
      4312 8436

TURNAGE
Local storm report, Jul 19, 12:45 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
145 PM EDT THU JUL 19 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0131 PM     HAIL             GRAND RAPIDS            42.96N  85.66W
07/19/2007  E0.25 INCH       KENT               MI   PUBLIC

&&

TTURNAGE
Local storm report, Jul 19, 1:09 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
209 PM EDT THU JUL 19 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0131 PM     HAIL             3 ENE WALKER            43.00N  85.70W
07/19/2007  E0.25 INCH       KENT               MI   PUBLIC

            JUST WEST OF RICHMOND PARK. WEB REPORT.

&&

TTURNAGE
Special weather statement, Jul 19, 1:15 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
215 PM EDT THU JUL 19 2007

MIZ058-059-066-067-191915-
CLINTON-EATON-INGHAM-IONIA-
215 PM EDT THU JUL 19 2007

...SPECIAL WEATHER STATEMENT...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS JUST NORTH OF A ST. JOHNS TO PORTLAND LINE...
MOVING SOUTH AT 30 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...ST. JOHNS...PORTLAND...DEWITT
AND GRAND LEDGE.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4249 8415 4238 8480 4303 8507 4307 8484
      4312 8483 4312 8459 4316 8437 4278 8438
      4278 8416

TURNAGE
Local storm report, Jul 19, 1:20 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
220 PM EDT THU JUL 19 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     ST. JOHNS               43.00N  84.56W
07/19/2007  E50 MPH          CLINTON            MI   EMERGENCY MNGR

            REPORTED BY EMA

&&

TTURNAGE

The radar

The Detroit radar (KDTX), 80 km away, was scanning. The volume nearest the first event began at 18:26 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 1 rip current. Local standard time, as filed.

Thunderstorm Wind, Clinton

When
July 19, 1:26 PM EST
Where
Clinton County, 0.51 mi E of Ovid
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.000, -84.370

Numerous trees were blown down in Ovid.

Thunderstorm Wind, Ingham

When
July 19, 1:35 PM EST to 1:41 PM EST
Where
Ingham County, 0.86 mi SW of Hopwood Acres to 1.38 mi S of Hopwood Acres
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
42.720, -84.560

Several trees and tree limbs were blown down in and just north northwest of Lansing.

Thunderstorm Wind, Ingham

When
July 19, 1:55 PM EST
Where
Ingham County, 2.81 mi N of Williamston
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
42.720, -84.280

Numerous trees and power lines were blown down along Sherwood Road two miles north of Williamston.

Rip Current, Allegan

When
July 19, 6:30 PM EST
Where
Allegan forecast zone
Reported by
Law Enforcement
Coordinates
42.518, -85.910 (the zone’s center; the record gives no point)

A drowning in Lake Michigan was most likely caused by rip currents near Douglas and Saugatuck.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Rip Current
A narrow, fast current flowing away from the beach that caused a drowning or rescue.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2007Every state in 2007This day in weather historyWarnings in Michigan, July 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 48610, 48611, 48612, 48613.